Research ArticleOpen accessIDENTIFICATION OF PERIODIC AUTOREGRESSIVE MOVING-AVERAGE TIME SERIES MODELS WITH RHazem I. El Shekh Ahmed, Raid B. Salha, Diab I. AL-AwarJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 15 Sep 2014 · 12,904 accessesView PDFCite
Author
1 article in our journalsRaid B. Salha
Islamic University, Palestinian AuthorityArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.